Translator Disclaimer
January 2018 Differential and integral equations associated with some hybrid families of Legendre polynomials
M. Riyasat, S. A. Wani, S. Khan
Tbilisi Math. J. 11(1): 127-139 (January 2018). DOI: 10.32513/tbilisi/1524276035

Abstract

The article aims to explore some new classes of differential and integral equations for some hybrid families of Legendre polynomials. Beginning with the recurrence relations and shift operators, the authors derived the differential, integro-differential and partial differential equations for the hybrid Legendre-Appell polynomials. Certain examples are framed for the hybrid Legendre-Bernoulli, Legendre-Euler and Legendre-Genocchi polynomials to show the applications of main results. Further, the homogeneous Volterra integral equations for the hybrid Legendre-Appell and other hybrid families of special polynomials are derived. The inclusion of integral equations is a bonus to this article.

Citation

Download Citation

M. Riyasat. S. A. Wani. S. Khan. "Differential and integral equations associated with some hybrid families of Legendre polynomials." Tbilisi Math. J. 11 (1) 127 - 139, January 2018. https://doi.org/10.32513/tbilisi/1524276035

Information

Received: 16 June 2017; Accepted: 7 January 2018; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 07172256
MathSciNet: MR3954175
Digital Object Identifier: 10.32513/tbilisi/1524276035

Subjects:
Primary: 45J05
Secondary: ‎65Q30, 65R20

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top